# SDR 2006UALA02251

- Difficulty date: November 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 56,094 hours, 16,406 cycles
- Engine: Pwa PW2037
- Engine time: 32,075 hours, 9,991 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 783600
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO HNL THE NR 2 ENGINE SHUT DOWN.  *S/D*  RIGHT ENG FLAMEOUT AT FL400.  SUCCESSFUL RELIGHT AT FL300.  REPLACED EEC, FMU AND PMA.  ACCOMPLISHED ENGINE LEAK AND ACCEL-DECEL CHECKS.
